[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.65.227. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
The Pediatric Forum
October 1998

Hyponatremic Seizure in a Child Using Desmopressin for Nocturnal Enuresis

Author Affiliations

Not Available

Arch Pediatr Adolesc Med. 1998;152(10):1037-1038. doi:

The recent article by Donoghue et al1 reports a case of a previously healthy, but enuretic, 10-year-old boy who developed severe hyponatremia (nadir, 117 mmol/L) with resulting convulsions following 3 weeks of nightly 40-µg doses of intranasal desmopressin therapy. What was the weight of their patient? The authors nicely commented on some of the pitfalls of such therapy and reviewed some of the published reports of similar circumstances. Complications likely are underreported.

First Page Preview View Large
First page PDF preview
First page PDF preview
×